Volume 27, Issue 4
Boundedness of Commutators for Marcinkiewicz Integrals on Weighted Herz-Type Hardy Spaces

Cuilan Wu

Anal. Theory Appl., 27 (2011), pp. 365-376.

Published online: 2011-11

Export citation
  • Abstract

In this paper, the authors study the boundedness of the operator $\mu^b_\Omega$, the commutator generated by a function $b \in \text{Lip}_\beta (\mathbf{R}^n)$ $(0<\beta<1)$ and the Marcinkiewicz integral $\mu_\Omega$ on weighted Herz-type Hardy spaces.

  • Keywords

Marcinkiewicz integral, commutator, weighted Herz space, Hardy space.

  • AMS Subject Headings

42B20, 42B25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-27-365, author = {}, title = {Boundedness of Commutators for Marcinkiewicz Integrals on Weighted Herz-Type Hardy Spaces}, journal = {Analysis in Theory and Applications}, year = {2011}, volume = {27}, number = {4}, pages = {365--376}, abstract = {

In this paper, the authors study the boundedness of the operator $\mu^b_\Omega$, the commutator generated by a function $b \in \text{Lip}_\beta (\mathbf{R}^n)$ $(0<\beta<1)$ and the Marcinkiewicz integral $\mu_\Omega$ on weighted Herz-type Hardy spaces.

}, issn = {1573-8175}, doi = {https://doi.org/10.1007/s10049-011-0365-z}, url = {http://global-sci.org/intro/article_detail/ata/4608.html} }
TY - JOUR T1 - Boundedness of Commutators for Marcinkiewicz Integrals on Weighted Herz-Type Hardy Spaces JO - Analysis in Theory and Applications VL - 4 SP - 365 EP - 376 PY - 2011 DA - 2011/11 SN - 27 DO - http://doi.org/10.1007/s10049-011-0365-z UR - https://global-sci.org/intro/article_detail/ata/4608.html KW - Marcinkiewicz integral, commutator, weighted Herz space, Hardy space. AB -

In this paper, the authors study the boundedness of the operator $\mu^b_\Omega$, the commutator generated by a function $b \in \text{Lip}_\beta (\mathbf{R}^n)$ $(0<\beta<1)$ and the Marcinkiewicz integral $\mu_\Omega$ on weighted Herz-type Hardy spaces.

Cuilan Wu. (1970). Boundedness of Commutators for Marcinkiewicz Integrals on Weighted Herz-Type Hardy Spaces. Analysis in Theory and Applications. 27 (4). 365-376. doi:10.1007/s10049-011-0365-z
Copy to clipboard
The citation has been copied to your clipboard